# SDR HALA9800165

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cb Panel
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 482 - PPT - LEFT EMERGENCY AC BUS OFF LIGHT ILLUMINATED.  FOLLOWING CHECKS AND FOUND CIRCUIT BREAKER B-20 (TR 1 INPUT) POPPED.  RESET, SYSTEM RETURNED TO NORMAL AT TIME OF FAILURE ST.  ELMO'S FIRE WAS OBSERVED.  AFTER THE ABOVE EVENT, THE FLAP LIMIT CHANNEL INOP LIGHT ILLUMINATED AND REMAINED ILLUMINATED.  SYSTEM TEST OF LEFT EMERGENCY AC BUS, CHECKED OK.  OK FOR SERVICE.  RESET NR 1 AND NR 2 FLAP LIMIT AND ELEVATOR LOAD FEEL CIRCUIT BREAKER, OPS CHECK OK.  RESET NR 1 AND NR 2 ELEVATOR LOAD FEEL AND FLAP CIRCUIT BREAKER, OPERATIONAL CHECK OK.  (M)
